What are the side effects of Gabaneuron?
Q: I am a 42 years old man having severe pain in the neck and right arm for the last 4 years. I was taking Gabaneuron but in vain as the pain persists. The doctor says it is prolapsed inter-vertebral disc (PIVD) C5-6 and C6-7 with radiculopathy. I have been advised Neugaba 75 mg, but I feel drowsy when I take this medicine. My nose is running continuously too. Is it advisable to take Gabaneuron? What are the side effects of Gabaneuron? I am undergoing physiotherapy too.
A:Gabapentin is a drug which has become very popular in a short span of time for management of neuropathic pains. The drug is known to have a vide range of adverse affects and I will mention some of these as listed as frequent adverse affects in the physicians desk reference:
- Body as a whole: malaise, face swelling
- Heart and circulation: increase in blood pressure
- Digestive system: lack of appetite, flatulence, swelling of gums
- Blood system: purpura – a condition where rashes appear in the body.
- Musculo-skeletal system: joint pains
- Nervous system: giddiness, depression, confusion. part of your feeling fed-up could be part of this.
- Respiratory system: pneumonias, less commonly some patients have the kind of symptoms you are encountering now. This is because of swelling of the lining of the respiratory system.
- Special senses: abnormal vision